BibTeX record journals/isci/HanPW14

download as .bib file

@article{DBLP:journals/isci/HanPW14,
  author    = {Shengwei Han and
               Zixiong Peng and
               Shunqin Wang},
  title     = {The maximum flow problem of uncertain network},
  journal   = {Inf. Sci.},
  volume    = {265},
  pages     = {167--175},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.ins.2013.11.029},
  doi       = {10.1016/j.ins.2013.11.029},
  timestamp = {Sat, 27 May 2017 14:24:45 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/HanPW14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics